# SDR AALA202011169002

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 11,446 hours, 4,303 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT AFT LAVATORY SMOKE ALARMED CREW AT CRUISE.  PASSENGER WAS IN LAVATORY AT TIME.  NO EVIDENCE OF SMOKE OR AEROSOL PRODUCTS IN USE.  ACCOMPLISHED TSM 26-17-00-710-001-A.  PERFORMED TEST OF LAVATORY SMOKE DETECT SYSTEM.  NO FAULTS FOUND.
